Real Academia de Ciencias Exactas, Físicas y Naturales
Revista Serie A Matemáticas (RACSAM)
Serie A | Volumen 109 | Número 1 | Año 2015
ÍNDICE / INDEX
(Avaliable on line at link.springer.com)
Original papers
pág. 1
Approximate (α,β,γ)-derivation on random Lie C∗-algebras
R. Saadati, T.M. Rassias, Y.J. Cho
DOI: 10.1007/s13398-013-0161-3. Avaliable on line at link.springer.com/article/10.1007/s13398-013-0161-3
pág. 11
On the existence of fractal strings whose set of dimensions of fractality is not perfect
G. Mora, J.M. Sepulcre, T. Vidal
DOI: 10.1007/s13398-014-0164-8. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0164-8
pág. 15
Fixed point theorems for operators in generalized Kasahara spaces
A.-D. Filip, A. Petruşel
DOI: 10.1007/s13398-014-0163-9. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0163-9
pág. 27
Hölder continuity for nonlinear sub-elliptic systems with sub-quadratic growth
J. Wang, D. Liao, Z. Guo, Z. Yu, S. Wu
DOI: 10.1007/s13398-014-0162-x. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0162-x
pág. 43
Existence of weak solutions to some stationary Schrödinger equations with singular nonlinearity
P. Bégout, J.I. Díaz
DOI: 10.1007/s13398-014-0165-7. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0165-7
pág. 65
Every k-separable Čech-complete space is subcompact
J. van Mill, V.V. Tkachuk
DOI: 10.1007/s13398-014-0166-6. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0166-6
pág. 73
A new parameterization for the drift-free simulation in the Libor Market Model
J.L. Fernández, M.R. Nogueiras, M. Pou, C. Vázquez
DOI: 10.1007/s13398-014-0167-5. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0167-5
pág. 93
A note on topological divisors of zero and division algebras
J.C. Marcos, Á. Rodríguez-Palacios, M.V. Velasco
DOI: 10.1007/s13398-014-0168-4. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0168-4
pág. 101
Strong mixing measures for C0-semigroups
M. Murillo-Arcila, A. Peris
DOI: 10.1007/s13398-014-0169-3. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0169-3
pág. 117
Corner cutting evaluation algorithms for general rational curves
E. Mainar, J.M. Peña
DOI: 10.1007/s13398-014-0170-x. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0170-x
pág. 125
Approximations of the Korovkin type in Banach lattices
H. Wiśniewska, M. Wójtowicz
DOI: 10.1007/s13398-014-0171-9. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0171-9
pág. 135
Strong laws of large numbers for weighted sums of asymptotically almost negatively associated random variables
Z. Chen, X. Wang, S. Hu
DOI: 10.1007/s13398-014-0174-6. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0174-6
pág. 153
Asymptotics of a wavelet estimator in the nonparametric regression model with repeated measurements under a NA error process
X. Zhou, J. Lin
DOI: 10.1007/s13398-014-0172-8. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0172-8
pág. 169
Continuability and boundedness of multi-delay functional integro-differential equations of the second order
J.R. Graef, C. Tunç
DOI: 10.1007/s13398-014-0175-5. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0175-5
pág. 175
Various generalizations of metric spaces and fixed point theorems
T. van An, N. van Dung, Z. Kadelburg, S. Radenović
DOI: 10.1007/s13398-014-0173-7. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0173-7
pág. 199
On odd rank integral quadratic forms: canonical representatives of projective classes and explicit construction of integral classes
J.M. Montesinos-Amilibia
DOI: 10.1007/s13398-014-0176-4. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0176-4
pág. 247
Multiple solutions for a class of N-Kirchhoff type equations via variational methods
N.T. Chung, H.Q. Toan
DOI: 10.1007/s13398-014-0177-3. Avaliable on line at link.springer.com/article/10.1007/s13398-014-0177-3